Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

126 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for fungal infection between the tighs

Answered by
Dr.
Dr. Geetika Paul

Dermatologist

Practicing since :2008

Answered : 2609 Questions

default
Posted on Tue, 5 Aug 2014 in Skin Hair and Nails
Question: hello sir in bitween my thigh skin is becoming black with etching
doctor
Answered by Dr. Geetika Paul 14 minutes later
Brief Answer:
Fungal infection of groin region, need antifungals

Detailed Answer:
Hi

You seem to have developed a fungal infection of the inguinal folds.
You need to apply an antifungal cream like candid cream over the affected areas twice a day.
In addition, take oral tablet fluconazole 150 mg once a week for three weeks.
In case there is itching , take tablet levocetrizine 5 mg once a day for a week.
Do not apply any other cream or oil over the affected areas .
Wear cotton undergarments so as to decrease sweating .
Take complete treatment for three weeks so as to avoid recurrence and for complete cure of infection .

Dr Geetika Paul
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Geetika Paul 14 minutes later
I HAVE CUTS IN THIGS LIKE THIS

http://vgrd.blogspot.in/2007/06/iatrogenic-striae.html

I HAVE SEARCHED INTERNET FOR SIMILER KINDS OF CASES

I FOUND THIS PAGE AND I SUFFERED FROM SIMILAR CUTS

MAM I am suffering from this for last 1 year

firstly i went to skin specialist 1 he told me that this is tinea and after 3 months there was no effect of drugs and creames

after that i reched to j k nursing home XXXXXXX to me dr. katyayan XXXXXXX he game me kz ketocanazole creame and 1 tablet

but after 2 months there is no effect it seems its been cured but ad i stop using kz creame after 1 day it became as day 1 when i using creame in 2 months i used arround 20 kz creame and tablets twize a day

but no effect
doctor
Answered by Dr. Geetika Paul 2 hours later
Brief Answer:
Striae due to excess steroid use

Detailed Answer:
Hi again

Yes you are right. You basically have two problem. . One is that of a fungal infection and the second is that of striae.
Since you have this problem in folds since a long time, you must have applied various medicines over the area. Antifungals do not cause any harm to skin. But there are various antifungal steroid combination creams avaliable in the market by the names of panderm, betnovate, etc etc. Long term application of steroid creams over areas with thin skin can lead to atrophy of skin which is seen in your case. This is called iatrogenic striae.
Now you need to be clear about certain things. One is that you should never apply any steroid cream to your groin and fold region.
Second is that, we can definitely cure your fungal infection with treatment but we cannot do anything about the striae.
The stretch marks will surely get better with time and will become less obvious but no medicines will heal it completely .
Now since you tend to develop recurrent fungal infections in the folds, I would suggest you to take one complete course of oral and topical drugs as advised earlier. After this, you can continue to the candid powder in the fold region twice a day daily every summers so as to prevent any recurrence .

Hope it helps

Dr Geetika Paul
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication ,   ,  
Medical Topics

Recent questions on  Betnovate

doctor1 MD

I have micro ulcerative colitis . This causes me to have bowel movements 4-5 times a day. It has the texture of think paste and with the hemroids I have it is very difficult to clean my self. I am having severe itching and burning from the vaginal...

doctor1 MD

Doctor, I had vaginal throbbing pain about 24 hours after rough oral sex . On looking, I found clusters of blisters in the labia. A day later I had anal and vaginal itching without pain and redness near vagina. However, after applying betnovate...

doctor1 MD

Hi doctor , my baby completed 2 months ,his skin became reddish under neck and under arms and also in under knees .i visited doctor and she gave betnovate c cream ... can i use that for my 2 month baby ..i heared benovate cream is not safe enough,...